# SDR CALA2023121103627

- Difficulty date: December 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 69,129 hours, 24,231 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 256A32108
- Condition: Worn
- Location: Rt Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAP POSITION INDICATOR HAS NEEDLES SPLIT FLAP NEEDLE SPLIT AFTER FLAPS 5 SELECTED.RIGHT NEEDLE STAYED AT 1. LEFT SPLIT AND FLAPS LOCKED ON ORDER AOG. TRIED NEW INDICATOR NO HELP. ALTERNATE FLAPS MOVE TRAILING EDGE TOGETHER LEFT AND RIGHT BUT RIGHT INDICATOR STUCK AT 10 DEGREES. SUSPECT RIGHT FLAP TRANSMITTER AT FAULT. TRANSMITTER 29-2759-9-0004 IN STOCK ORDERED AT WINDOW, CANNON PLUG IF NEEDED INBOARD COUPLING SLEEVE REMOVED. WHILE REMOVING THE RIGHT WING OUTBOARD FLAP #7 TRANSMISSION DUE TO THE DMG FOUND IN THE RIGHT WING OUTBOARD FLAP #7 OUTBOARD TORQUE TUBE IN REF W/ AMM 27-51-58. FOUND WORN INTERNAL TRANSMISSION COUPLING SLEEVE THE #7 FLAP TRANSMISSION WILL ALSO GEAR TEETH FOR THE COUPLING SLEEVE ON THE OUTBOARD SIDE OF THE BE REURIED TO BE REPLACED #7 TRANSMISSION ASSY. CURRENTLY #7 TRANSMISSION OUTBOARD &  VERIFIED STEPS 5. F. (1) AND 5. F. (3) OF AMM 27-51-41-400-802 ALL STEPS COMPLETED IAW AMM OK TO CONTINUE C/W FOR #7 FLAP TRANSMISSON INSTALL IAW GMM RII REQUIREMENTS. R&R #7 FLAP TRANMISSION IAW AMM 27-51-41-400-802 , UP TO AND COMPLETED STEPS F(2) UP TO AND INCLUDING F(5)(G) NEED TO INCLUDING STEPS 5.F.(1) & 5.F.(3) STEP 5.F.(2) REQUIRES COMPLETE FROM STEP F(6) OF AMM 27-51-41-400-802. SEE L/P 6495249 COMPLETION. FOR ROTABLE PARTS INFO.  COMPLETED INSTALLATION OF # 7 OUTBD FLAP INBD TRANSMISSION FROM STEP 5 F (6) TO END OF MM-27-51-41-400-802. ALSO REPLACED INBD AND OUBD TORQUE TUBES AT #7 TRANSMISSI
